# SDR RRXA98256

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Punctured
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LOWER CARGO DOOR, SKIN PUNCTURED AT STA 980 LOWER EDGE.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC-8 SRM 52-2-0, FIGURE 4.  TREATED AREA IAW DC-8 SRM 51-1-8.
